MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an infusion line break occurred.A 2.1mm jetstream xc atherectomy catheter was selected for a lower extremity angiogram with intervention.The physician attempted to use the jetstream catheter through a 7 french super sheath in the posterior tibial artery.The sheath was inserted without any issues.When the jetstream catheter was inserted, however, the plastic portion ruptured near the tip of the catheter as the physician was trying to advance through the vessel.The device was removed intact, and the vessel was dilated with a balloon.A second jetstream catheter was able to make a pass with less force.There were no patient complications reported.

Brand Name
JETSTREAM XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20361285
Report Number2124215-2024-61498
Device Sequence Number8097077
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public08714729889892
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2026
Device Model Number45007
Device Catalogue Number45007
Device Lot Number0033526421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/03/2024
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown